International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 3, Pages 587-591
On strong laws of large numbers for arrays of rowwise independent random elements
1Department of Statistics, Mashhad University, Mashhad, Iran
2Department of Mathematics and Computer Science, Georgia State University, Atlanta 30303, Ga, USA
3Department of Statistics, University of Georgia, Athens 30602, Ga, USA
Received 19 March 1992; Revised 7 April 1992
Copyright © 1993 Abolghassem Bozorgnia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be an array of rowwise independent random elements in a separable
Banach space of type , . Complete convergence of to ,
is obtained when , with
. An application to density estimation is also given.